# SDR QMLA2025032420040

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N382AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7029
- Aircraft time: 5,527 hours, 17,801 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,527 hours, 12,390 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Motor
- Part number: ES611422
- Condition: Shorted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR IN CABIN.  AFT EVAPORATOR MOTOR HAD INTERNAL SHORT CAUSING SMOKE SMELL AND CAUSING AFT PORTION OF A/C TO BE INOP.
